# SDR CALA2025010600040

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 30,810 hours, 11,194 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 14370
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 23,420 hours, 8,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DUCT PRESSURE READS 10 PSI WAS AT APPOX 45PSI. DEBRIEFED CREW UPON ARRIVAL AND THEY STATED THEY DID A NO ENGINE BLEED TAKE OFF. PASSING THROUGH 10K FEET THEY TURNED ON RIGHT ENGINE BLEED, APU BLEED OFF AND LEFT ENGINE BLEED ON. ISO VALVE OPEN NOT AUTO AND LEFT BLEED DROPPED TO ABOUT 10 PSI WHILE RIGHT PERFORMED PNEUMATIC HEALTH CHECK ON E1 RR PRSOV REF AMM 36-11-04 RR HSR REF AMM 36-11-07. REQUIRES HIGH POWER RUN FOR REPAIR CONFIRMATION REF LP 3428565.  PERFORMED ENGINE BLEED OPS TEST. REF AMM 36-11-00-710-801. ALL PARAMETERS WITHIN LIMITS. BOTH ENGINE BLEEDS MATCHED AT ALL POWER SETTING.
